# SDR CALA9800565

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Eroded
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT SIDE OF LOWER RUDDER SKIN EDGE ERODED JUST ABOVE PANEL NR 9901.  THE AREA WAS SANDED AND A FIBERGLASS OVERLAY WAS APPLIED IAW SRM 51-40-8.
